# SDR DALA1144436810

- Difficulty date: July 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 40,779 hours, 12,946 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED HOLE IN AFT CARGO BIN FLOOR.  FOUND 1 INCH HOLE IN AFT CARGO BIN FLOOR JUST FWD OF DOOR.  COMPLIED WITH ERA 489384-14MA SECTION 1.
